Get your full text copy in PDF
Keiji Sugiura, Mariko Sugiura, Tsuneo Ueki, Norihiko Goto, Akio Katayama, Akira Ito
Am J Case Rep 2009; 10:218-220
Background: Sarcoidosis may be induced by CD4 T helper cell type-1 T-lymphocytes. Because the action process of cyclosporine inhibits IL-2 mediated T cells, cyclosporine is not sufficient to inhibit sarcoidosis.
Case Report: A 45-year-old man receiving immunosuppressive therapy developed erythema and scales on his face in 2007. Our diagnosis was sarcoidal granulomas based on immunohistopathological findings and no results of polymerase chain reaction for TB or mycobacterium analysis. We treated the patient
using steroid tablets and ointment, which, combined with a pulsed light system for telangiectasia, improved his condition.
Conclusions: This is a common cutaneous disease that occurs after renal transplantation, as has been seen in clinical findings. Although the patient’s conditions developed under immunosuppressive therapy, the treatment had to involve adequate steroids for the treatment of sarcoidosis after renal transplantation. Because cyclosporine was used, the occurrence of sarcoidal granulomas is an uncommon findings result.
Keywords: renal transplantation, Granuloma, sarcoidosis, immunosuppressive therapy, steroid